# SDR SIMA20170608003

- Difficulty date: June 8, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 32,112 hours, 27,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CEILING AISLE EMERGENCY EXIT LIGHT AT ROW 12 INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT IAW AMM 33-50-08, OPS CHECKED GOOD.
